# SDR 97FDEA00821

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Sensor
- Condition: Malfunction
- Location: Lt  Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACT, MOMENTARY UNSAFE LEFT GEAR IND IAS 220.  LIGHT CAME BACK ON AT TOD (FL190) AND REMAINED ON THROUGH DESCENT.  CYCLED GEAR SEVERAL TIMES.  LIGHT WILL COME ON WITH APPLICATION OF SPEED BRAKES DURING FLIGHT AS WELL.  FOUND LOOSE TERMINAL AT TERMINAL STRIP S3-682 NR 5.  TIGHTENED SAME.  MX WAS ABLE TO FULLY DUP PROBLEM ON GRD THIS TIME BY MOVING NR 5 TERM AROUND.  GEAR IND CKS GOOD ON GRD.  JLB 168198 CKD MAIN GEAR DOOR LATCH MECHANISM ON LT MLG PER M/M 32-34-03-2 (CBS 95486) NO DEFECTS NOTED.  (JOB PROGRESS STARTED).  REMOVED AND REPLACED LT MLG UPLATCH SENSOR IAW M/M 32-61-03,  OPS CKS GOOD UPON GEAR RETRACTION ON GND.  MAINTENANCE CK FLT UNSAT, WAITING FOR MAXI UPDATE AFTER GOOD CHK FLT.
